American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A24) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] S. Balasubramanian and S. McCullough. Quasi-convex free polynomials. Proc. Amer. Math. Soc. 142 (2014) 2581-2591.
Abstract, references, and article information   
View Article: PDF

[2] Chi-Kwong Li and Nung-Sing Sze. Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations. Proc. Amer. Math. Soc. 136 (2008) 3013-3023. MR 2407062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Adrian Petrusel and Ioan A. Rus. Fixed point theorems in ordered $L$-spaces. Proc. Amer. Math. Soc. 134 (2006) 411-418. MR 2176009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel Birmajer. Polynomial detection of matrix subalgebras. Proc. Amer. Math. Soc. 133 (2005) 1007-1012. MR 2117201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher J. Hillar and Charles R. Johnson. Symmetric word equations in two positive definite letters. Proc. Amer. Math. Soc. 132 (2004) 945-953. MR 2045408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] André C. M. Ran and Martine C. B. Reurings. A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Amer. Math. Soc. 132 (2004) 1435-1443. MR 2053350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Suhas Nayak. Monotone matrix functions of successive orders. Proc. Amer. Math. Soc. 132 (2004) 33-35. MR 2021245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jonq Juang. Existence for a matrix equation arising in microelectronics. Proc. Amer. Math. Soc. 124 (1996) 3477-3480. MR 1343703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roy Mathias. A symmetry property of the Fr\'echet derivative . Proc. Amer. Math. Soc. 120 (1994) 1067-1070. MR 1216819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. Kratz. A substitute of l'Hospital's rule for matrices . Proc. Amer. Math. Soc. 99 (1987) 395-402. MR 875370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert E. Hartwig. Pseudolattice properties of the star-orthogonal partial ordering for star-regular rings . Proc. Amer. Math. Soc. 77 (1979) 299-303. MR 545584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen Campbell and John Daughtry. The stable solutions of quadratic matrix equations . Proc. Amer. Math. Soc. 74 (1979) 19-23. MR 521866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. M. Gibson. Matrix commutators over an algebraically closed field . Proc. Amer. Math. Soc. 52 (1975) 30-32. MR 0412207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. A. Dias da Silva. Matrices with prescribed entries and characteristic polynomial . Proc. Amer. Math. Soc. 45 (1974) 31-37. MR 0349714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles R. Johnson. A note on matrix solutions to $A=XY-YX$ . Proc. Amer. Math. Soc. 42 (1974) 351-353. MR 0332826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Jones. Solution of certain matrix equations . Proc. Amer. Math. Soc. 31 (1972) 333-339. MR 0292863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1